Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
166 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for recurrent rashes

I have had a rash off and on, been to the doctor 4 times. I have treated for scabies, dermitis been given s steroid shot in the butt. Have used steroid cream and anti fungual cream, changed my laundry detergent. And still I break out in another rash. I am so tired and done with it. Please help me.
Mon, 27 Apr 2020
Report Abuse
General & Family Physician 's  Response
Hi,

Based on the history you have shared, it needs to be reviewed by a dermatologist if recent visits to your primary physician are not helping to reach diagnosis. It can also be psoriatic rash and may need long term topical steroids as well oral retenoid or topical therapy. Also tinea should be ruled out. Meanwhile for itching oral anti histamines like cetirizine or loratidine may be needed.

Wishing you a speedy recovery. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Saddiq Ulabidin, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Suggest treatment for recurrent rashes

Hi, Based on the history you have shared, it needs to be reviewed by a dermatologist if recent visits to your primary physician are not helping to reach diagnosis. It can also be psoriatic rash and may need long term topical steroids as well oral retenoid or topical therapy. Also tinea should be ruled out. Meanwhile for itching oral anti histamines like cetirizine or loratidine may be needed. Wishing you a speedy recovery. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Saddiq Ulabidin, General & Family Physician